# SDR JR2R20201007134

- Difficulty date: October 7, 2020
- Submitted: October 7, 2020
- Operation: General aviation
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 14,526 hours, 8,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17005663805
- Condition: Corroded
- Location: Frames 12-14
- Part time: 14,526 hours, 8,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PLATE IS CORRODED ON TOP OF FLOOR BEAM FR 12 TO FR 14 RBL 36 TO RBL 48.  REMOVED AND REPLACED FLOOR PLATE.
